MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII TIBIAL ALIGNMENT TUBE; PRSTHSIS,KNEE,PTLLO/FMROTIBL,SMICNSTRAIND,UNCMNTD,PRS,COATD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. GII TIBIAL ALIGNMENT TUBE; PRSTHSIS,KNEE,PTLLO/FMROTIBL,SMICNSTRAIND,UNCMNTD,PRS,COATD,POLYMR/MTAL/POLYMR
Catalog Number 71440448
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tibial cutting jig is not function properly.
 
Additional Manufacturer Narrative
The gii alignment tube was returned and evaluated.A visual inspection found no obvious sign of damage.Additionally, a functional check found that the device worked as intended.We recommend that all reusable instruments be routinely inspected for wear and damage so they can be replaced as necessary.A review of the complaint history revealed no additional complaints for the associated lot number.Reviewing the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GII TIBIAL ALIGNMENT TUBE
Common Device Name
PRSTHSIS,KNEE,PTLLO/FMROTIBL,SMICNSTRAIND,UNCMNTD,PRS,COATD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8072037
Report Number1020279-2018-02487
Device Sequence Number14023265
Product Code MBH
UDI-Device Identifier03596010215574
UDI-Public03596010215574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71440448
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1